English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 54134/88902 (61%)
造訪人次 : 10552592      線上人數 : 22
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/27499

    題名: Multiple Chern-Simons fields on a torus
    作者: Wesolowski, Denne;Hosotani, Yutaka;何俊麟;Ho, Choon-lin
    貢獻者: 淡江大學物理學系
    日期: 1994-03-10
    上傳時間: 2009-12-31 10:12:48 (UTC+8)
    出版者: World Scientific Publishing
    摘要: Intertwined multiple Chern–Simons gauge fields induce matrix statistics among particles. We analyze this theory on a torus, focusing on the vacuum structure and the Hilbert space. The theory can be mimicked, although not completely, by an effective theory with one Chern–Simons gauge field. The correspondence between the Wilson line integrals, vacuum degeneracy and wave functions for these two theories are discussed. Further, it is found in both of these cases that the two total momenta and Hamiltonian commute only in the physical Hilbert space.
    關聯: International Journal of Modern Physics A 9(6), pp.969-989
    DOI: 10.1142/S0217751X94000443
    顯示於類別:[物理學系暨研究所] 期刊論文


    檔案 大小格式瀏覽次數



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋